RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 2006, Volume 61, Issue 3(369), Pages 167–168 (Mi umn1748)  

In the Moscow Mathematical Society
Communications of the Moscow Mathematical Society

Nonprimitive $n$-dimensional parallelohedra of the first type: combinatorics and symbols

E. A. Bolshakova

M. V. Lomonosov Moscow State University

DOI: https://doi.org/10.4213/rm1748

Full text: PDF file (325 kB)
References: PDF file   HTML file

English version:
Russian Mathematical Surveys, 2006, 61:3, 557–559

Bibliographic databases:

MSC: Primary 52B12; Secondary 05C75, 05C90, 11H55, 52B05
Presented: В. М. Бухштабер
Accepted: 19.04.2006

Citation: E. A. Bolshakova, “Nonprimitive $n$-dimensional parallelohedra of the first type: combinatorics and symbols”, Uspekhi Mat. Nauk, 61:3(369) (2006), 167–168; Russian Math. Surveys, 61:3 (2006), 557–559

Citation in format AMSBIB
\Bibitem{Bol06}
\by E.~A.~Bolshakova
\paper Nonprimitive $n$-dimensional parallelohedra of the first type: combinatorics and symbols
\jour Uspekhi Mat. Nauk
\yr 2006
\vol 61
\issue 3(369)
\pages 167--168
\mathnet{http://mi.mathnet.ru/umn1748}
\crossref{https://doi.org/10.4213/rm1748}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2261521}
\zmath{https://zbmath.org/?q=an:1119.52008}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?2006RuMaS..61..557B}
\elib{http://elibrary.ru/item.asp?id=25787304}
\transl
\jour Russian Math. Surveys
\yr 2006
\vol 61
\issue 3
\pages 557--559
\crossref{https://doi.org/10.1070/RM2006v061n03ABEH004333}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000241498600007}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-33750513784}


Linking options:
  • http://mi.mathnet.ru/eng/umn1748
  • https://doi.org/10.4213/rm1748
  • http://mi.mathnet.ru/eng/umn/v61/i3/p167

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:226
    Full text:100
    References:27
    First page:2

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019